# SDR UALA2012070203525

- Difficulty date: June 28, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 61,698 hours, 23,060 cycles
- Engine: Iae V2527A5
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Interference
- Location: Nr 2 Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT VHF RADIO SOUNDS SCRATCHY WHEN ON PA WITH MINITEL.  OK WHEN INTFN OR CABIN OR VHF 1-2, REPLACED CAPT MINITEL.
